# SDR QXEA2023010800003

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 14,556 hours, 9,027 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AT CLEARED FOR TAKEOFF WITH TOGA POWER APPLIED, FO, AS PILOT FLYING, APPLIED FULL LEFT RUDDER PEDAL WITH NO A/C RESPONSE. WE REJECTED TAKEOFF BELOW 30 KTS WITH NO EICAS INDICATIONS. RETURNED TO THE GATE. FO MENTIONED THAT HE MIGHT HAVE INADVERTENTLY DISCONNECTED STEERING BEFORE THE TAKEOFF ROLL. WE COULD NOT VERIFY THAT BEOFRE OR JUST AFTER THE RTO. AIRCRAFT REMOVED FROM SERVICE. AFTER PILOT DEBRIEFING, CHECKED EICAS & CMC. NO EICAS MSG OR MAINT MSG. PERFORMED STEERING OPS TEST IAW E175 AMM 32-52-00-710-801-A. OPS TEST NORMAL, NO DEFECTS NOTED. AIRCRAFT IS OK FOR CONTINUED SERVICE.
